MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 90 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 90 CM; SCS LEAD
Model Number 3159
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2023-04510.It was reported that during patient's ipg replacement surgery (see related manufacturer reference number 1627487-2023-04510), the physician observed that the lead appeared to be fractured or kinked.Intra-op lead diagnostics showed that the lead had high impedances on all contacts.The procedure was completed, and therapy was restored using the other lead.Surgical intervention may be undertaken to address this issue at a later date.
 
Additional Manufacturer Narrative
Section b3: date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/6MM, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17805239
Report Number1627487-2023-04549
Device Sequence Number12427721
Product Code LGW
UDI-Device Identifier05414734401630
UDI-Public05414734401630
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2014
Device Model Number3159
Device Lot Number3855807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date09/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG (1); SCS LEAD (1)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight79 KG